MAUDE Adverse Event Report: MEDTRONIC, INC. DISPOSABLE SAFETY PATIENT CABLE; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MEDTRONIC, INC. DISPOSABLE SAFETY PATIENT CABLE; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number 5846V
Medical Device Problem Codes Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the health care professional had difficulty connecting a competitor's catheter to the patient pace cable.It was nearly impossible to connect and the force required to connect almost damaged the catheter pin.Another patient cable of the same lot was used along with a new catheter and it worked.The cable was discarded.No patient complications have been reported as a result of this event.

Brand Name
DISPOSABLE SAFETY PATIENT CABLE
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10419599
Report Number2182208-2020-01547
Device Sequence Number2676473
Product Code LWP
UDI-Device Identifier00643169431645
UDI-Public00643169431645
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P820003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Model Number5846V
Device Catalogue Number5846V
Device Lot Number756740001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1